# SDR IXXA06SMN383S

- Difficulty date: November 17, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 902
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT MAIN LANDING GEAR WHEEL WELL PRESSURE WALL SKIN CORRODED AT STATION 902.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSP, NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS AS NEEDED.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-8 PAGE 17-18, DC8 SRM 53-2-0 PAGE 2P, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-1, FAA FORM 8110-3 NUMBER 06551 DATED 11-09-06, SEMAN DRAWING NUMBER ED-4359 DATED 11-07-06, AND SEMAN ENGINEERING ORDER NUMBER 2006799 DATED 11-09-06.
